# SDR DXTA2023040683760

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N828QS
- Aircraft serial: 7000069
- Aircraft time: 840 hours, 493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH MAIN BATTERIES DISCONECTED AND THE EMERGENCY LIGHT SWITCH IN THE OFF POSITION THE EMERGENCY LIGHTS IN THE CABIN AND OUTSIDE STAY ON.  TRIED TO RESET THE G SWITCH. THIS DID NOTHING.  REMOVED FORWARD LH, AFT RH AND LH EMERGENCY BATTERY INERTIA SWITCH'S AND INSTALLED NEW CONDITION FORWARD LH, ALT LH AND RH EMERGENCY BATTERY INTERTIA SWITCH'S IAW CE700 AMM 33-50- 11 PERFORMED OPS AND FUNCTIONAL CHOCKS IAW AMM 33-50-00. OPS AND FUNCTIONAL CHECKS GOOD NO DEFECTS NOTED.
